# SDR REXA2016121702486

- Difficulty date: December 17, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 8869
- Aircraft time: 27,139 hours, 24,511 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 601R3180315
- Condition: Corroded
- Location: Passenger Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FRAME CORRODED INSIDE INSPECTION ACCESS PANEL 832HL EXTENDING UPWARD UNDER INNER HANDLE ASSY IN ACCESS PANEL 832GL.               
REMOVED AND REPLACED PAX DOOR FWD FRAME IAW SRM 51-42-06 AND SRM 51-42-21 AND 51-42-10.
